# SDR SWIA97843

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay Box
- Part number: 12043270001
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE SELECTED GEAR UP, ALL GREEN AND RED LIGHTS REMAIN ON WITH NO GEAR OR GEAR DOOR MOVEMENT.  CYCLED GEAR 3 TIMES, CHECKED CIRCUIT BREAKERS AND REFERENCES QRH.  UNABLE TO RETRACT.  RETURNED TO SMF.  REPLACED LANDING GEAR RELAY BOX ASSEMBLY WITH SERVICEABLE UNIT.  PERFORMED OPS CHECKS OF LANDING GEAR.  OPS CHECKS GOOD.  ALSO REPLACED GEAR SOLENOID VALVE AS PRECAUTION.
